# SDR DALA1158885802

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 5,458 hours, 1,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE MAINTENANCE LINE INSPECTION, R3 DOOR EMERGENCY EXIT SIGN LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED R3 DOOR EXIT SIGN.  R3 DOOR EMERGENCY EXIT SIGN LIGHT OPERATES NORMAL AFTER REPLACEMENT.
